# SDR 03FDEA01093

- Difficulty date: July 11, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727-200
- Aircraft serial: 21449
- Aircraft time: 46,507 hours, 32,413 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00177   LIGHTNING STRIKE BS 350 BETWEEN STR 2L AND STR 3L.  FOUND LIGHTNING STRIKE DAMAGE TO BE OUT OF LIMITS.  REPAIRED DAMAGE IAW SRM 53-30-3 AT BS 350 BETWEEN STR 2L AND 3L.
